# SDR GLBA97179

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FSD - LEFT ENGINE SHUT DOWN IN FLIGHT DUE TO LEFT PROPELLER GOING TO 0 THRUST.  REPLACED LEFT ENGINE DUE TO POSSIBLE OVER TORQUE CONDITION.  (M)
